Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Is it true that I should start Fixcom 3 after Fixcom 4 ?

Hi doctor ... I was diagnozed last June with Minimal PTB and was given FIXCOM 4 for 2 months... my medication ends Aug 5.. unfortunately I wasnt able to see my doctor not until today Aug 20... she said I should have come earlier because I will take FIXCOM 3 for 4 months... and that my first effort will go to waste because I did not take FIXCOM 3 immediately after FIXCOM 4... my x ray says there is a minimal decrease in the tuberculosis ...Is this true?
Asked On : Sat, 20 Aug 2011
Answers:  1 Views:  1175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query

Yes is true what your doctor is saying and it takes more than 8 weeks for the x ray changes to disappear so if u r asymptomatic it is more than enough to say that u r improving
PLease follow the protocol carefully withour fail

Have a healthyy living
Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor